Aarhus University Seal

Existence and deformations of Kähler–Einstein metrics on smoothable ℚ-Fano varieties

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • Cristiano Spotti
  • Song Sun, Stony Brook University
  • ,
  • Chengjian Yao, Stony Brook University

In this article we prove the existence of Kähler-Einstein metrics on Q-Gorenstein smoothable, K-polystable Q-Fano varieties, and we show how these metrics behave, in the Gromov-Hausdorff sense, under Q-Gorenstein smoothings.

Original languageEnglish
JournalDuke Mathematical Journal
Pages (from-to)3043-3083
Number of pages41
Publication statusPublished - 2016
Externally publishedYes

See relations at Aarhus University Citationformats

ID: 108718131